Alert archive / Colorado / Special Weather Statements in 2016
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 29, 2016, 2:45 AM MDT for Baca County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2016, 2:45 AM MDT (08:45 UTC)
- Expired
- Jun 29, 2016, 3:30 AM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
County Baca County, CO
The radar
The Pueblo radar (KPUX), 185 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
301 WWUS85 KPUB 290845 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 245 AM MDT WED JUN 29 2016 COZ098-099-290930- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 245 AM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 330 AM MDT... AT 245 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF TWO BUTTES...OR 23 MILES NORTHWEST OF THE SAUNDERS ELEVATOR...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OPEN COUNTRY OF SOUTHERN BENT COUNTY... TWO BUTTES AND TWO BUTTES RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3767 10259 3795 10233 3786 10204 3724 10205 TIME...MOT...LOC 0845Z 305DEG 19KT 3769 10236 $$ KT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 29, 1:16 AM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 29, 1:16 AM MDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 116 AM MDT WED JUN 29 2016 .UPDATE... Issued at 113 AM MDT Wed Jun 29 2016 Starting to clear out some of the western counties from the Severe thunderstorm watch. Have cleared El Paso for now...but suspect in the next hour...will be able to clear at least Pueblo and Las Animas counties...and perhaps Crowley and Otero counties. Threat should continue to shift southeastward over the next couple hours with most of the activity out of the area by 12z. -KT UPDATE Issued at 941 PM MDT Tue Jun 28 2016 Severe thunderstorm watch has been issued for all of the Plains until 3 am for potential squall line developing over the fcst area late this evening into the early morning hours. UPDATE Issued at 735 PM MDT Tue Jun 28 2016 Increased POPS generally east of a line from PUB to LHX down to KSPD based on MCS that is expected to develop and move sse down the hi plains of CO/w KS later this eve. Some svr wx pssbl...especially over Kiowa and Prowers counties. Svr threat will be mainly wind. Lots of CAPE still on the plains with latest SPC meso anal indicating 3000 j/kg mixed cape. Deep shear is also modest. \/Hodanish && .SHORT TERM...(This evening through Wednesday) Issued at 218 PM MDT Tue Jun 28 2016 he upper level high center will be along the western CO border tonight, and is expected to shift a bit eastward on Wed. Tonight a disturbance will move thru western NE and western KS and will brush eastern CO. Isolated to scattered showers and thunderstorms will continue over and near the mountains into this evening, with the potential for some isolated storms over the some of the sern plains. There is a chance for storms, associated with that upper disturbance, to move thru the far sern plains later tonight. The 12Z NAM keeps the storms east of the state, but the HRRR has storms moving south thru the sern CO plains. For now, will go with just some isold pops late tonight near the eastern CO border. There will also be the potential for storms to become severe in areas near the eastern border tonight. In the wake of that disturbance, a front wl bring low level eastern flow to sern CO Wed. Showers and thunderstorms will again develop over and near the higher terrain by late morning. Light, southeast upr flow is expected to result in slow moving storms that generally stay close to the higher terrain. Locally heavy rainfall will be a threat. .LONG TERM...(Wednesday night through Tuesday) Issued at 218 PM MDT Tue Jun 28 2016 Wednesday Night-Friday...A series of upper level disturbances will begin to flatten the ridge over the Great Basin Wednesday evening with weak westerly zonal flow developing across the CWA through Friday evening. Showers and thunderstorms across the Central Mtns and Pikes Peak Massif could continue overnight Wednesday as upper waves provide lift in the absence of sfc heating. Attention then turns to Thursday. Models continue to show signs pointing towards an increased probability for heavy rainfall and localized flash flooding across the SE plains. A boundary associated with a lee side cyclone is expected to drop down across the plains Thursday morning, with upslope flow developing behind the front. Deep moisture will funnel into the area behind the front as PWAT and Td values increase to 1.3-1.7" and 60-65F respectively. Fairly deep upslope flow between the sfc and 700 mb, wet-bulb zero heights near 13kft, and CAPE values near 1000-1500 J/KG (initially) point towards the potential for heavy rainfall associated with stronger storm cores. Storms will first form over the Mtns during the morning hours before moving across the plains during the early afternoon hours. With shear increasing near 35-40 knots in the afternoon a few convective clusters could form across the plains. A few severe storms will be possible with heavy rainfall, hail up to 1 inch in diameter, and gusty winds up to 60 mph being the primary storm threats. SPC day3 outlook has the plains under the marginal category Thursday afternoon. Active weather will continue Friday. Upslope flow is expected to continue with Td values hanging around the mid to upper-50s across the plains. Upper level impulses moving in from the west will fire off another round of convection, with a few stronger to marginally severe storms possible during the afternoon hours across the plains. With deeper moisture hanging on, the heavy rainfall threat will continue through the late evening hours. Burn scars will need to be monitored closely Thur/Fri. Temperatures are expected to run on the cooler side with highs in the low to mid-80s across the plains Thur/Fri. ~Lukinbeal Upper trough lags back over Colorado on Saturday with low level moist upslope flow persisting. Area will likely see one more round of fairly widespread convection Sat afternoon/evening, though threat of heavy rain may begin to diminish as mid level moisture plume is gradually shunted off to the southeast by late in the day. Upper trough and deep moisture then move east of the region on Sun, leading to less in the way of convection, though still enough recycled moisture around to keep at least low pops in place most locations. Max temps Sat will remain below seasonal averages with clouds and precip, then warm to around normal on Sun with more sun and slowly building heights. Drier/hotter weather then returns early next week with Pacific NW upper trough moving onshore and upper high center sliding slowly eastward through the southern U.S. Probably enough residual moisture around for isolated mainly mtn convection both days, but with sw flow aloft bringing in much drier air, storms will likely be more wind than rain over all but the highest peaks. Max temps both Mon/Tue should climb back into the mid/upper 90s over the plains, with 70s/80s mountains and high valleys. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1121 PM MDT Tue Jun 28 2016 Isolated tsra will be possible for the next couple of hours at kcos and kpub...otherwise dry air is fcst to move into the region and low clouds are not likely tomorrow morning. Simulations show the dry air remaining over the region through most of tomorrow...with some high based convection possible late in the afternoon. Breezy conditions will be possible the next couple of hours...and then the winds will weaken. Generally light westerly winds will be possible most of the day tomorrow...becoming northerly late in the day. kals will be vfr next 24h with light winds. An isold -tsra may occur tomorrow afternoon. && .PUB Watches/Warnings/Advisories... NONE. && UPDATE...KT SHORT TERM...28 LONG TERM...PETERSEN/Lukinbeal AVIATION...HODANISH
Hazardous weather outlook, Jun 28, 7:08 PM MDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 708 PM MDT TUE JUN 28 2016 COZ058>089-093>099-300115- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 708 PM MDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT THUNDERSTORMS...ONE OR TWO POSSIBLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE THIS EVENING AND TONIGHT MAINLY NORTH AND EAST OF A LINE FROM PEYTON...TO LA JUNTA TO SPRINGFIELD. THE REMAINDER OF THE PLAINS COULD SEE MORE ISOLATED THUNDERSTORM ACTIVITY THIS EVENING AND INTO THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED...WITH OVERALL THUNDERSTORM COVERAGE MOST NUMEROUS OVER HIGHER TERRAIN LOCATIONS. THE MOST WIDESPREAD ACTIVITY IS EXPECTED THURSDAY INTO FRIDAY NIGHT. LIGHTNING AND WIND GUSTS UP TO 50 MPH WILL BE THE MAIN STORM THREAT, BUT SOME OF THE STRONGER STORMS COULD ALSO PRODUCE SMALL HAIL AND LOCALLY HEAVY RAIN. THE POTENTIAL EXISTS FOR A FEW STRONG TO SEVERE THUNDERSTORMS, PRIMARILY OVER THE SOUTHEAST PLAINS THURSDAY AND FRIDAY, WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH BEING THE MAIN THREATS. ALSO, THERE WILL BE AN INCREASING POTENTIAL FOR HEAVY RAIN THURSDAY AND FRIDAY. FLASHING FLOODING COULD OCCUR IF HEAVY RAIN FALLS ON AREA BURN SCARS AND IN URBAN LOCATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS EVENING INTO TONIGHT MAINLY NORTH AND EAST OF A LINE FROM PEYTON TO LA JUNTA TO SPRINGFIELD. HODANISH
In the hours before
Special weather statement, Jun 28, 11:37 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1137 PM MDT TUE JUN 28 2016
COZ095-096-290615-
EASTERN KIOWA COUNTY CO-WESTERN KIOWA COUNTY CO-
1137 PM MDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA COUNTY UNTIL 1215
AM MDT...
AT 1137 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF HASWELL...OR 44 MILES NORTHEAST OF NORTH LA JUNTA...
MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EADS...HASWELL...SWEETWATER RESERVOIR...QUEENS RESERVOIR...NEEGRONDA
RESERVOIR...NEEOSHE RESERVOIR AND CHIVINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR
SOUTHEASTERN COLORADO.
LAT...LON 3829 10316 3852 10331 3853 10317 3861 10317
3861 10265 3831 10233
TIME...MOT...LOC 0537Z 328DEG 15KT 3857 10320
KTSpecial weather statement, Jun 29, 12:34 AM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1234 AM MDT WED JUN 29 2016 COZ089-093-095-097-290700- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- WESTERN KIOWA COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 1234 AM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...NORTHEASTERN OTERO...EASTERN CROWLEY AND NORTHWESTERN BENT COUNTIES UNTIL 100 AM MDT... AT 1233 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARLINGTON...OR 24 MILES NORTH OF NORTH LA JUNTA...MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHN MARTIN RESERVOIR...BLUE LAKE...ARLINGTON AND FORT LYON. LAT...LON 3827 10353 3843 10342 3825 10290 3802 10307 TIME...MOT...LOC 0633Z 298DEG 22KT 3832 10340 HODANISH
Special weather statement, Jun 29, 12:36 AM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1236 AM MDT WED JUN 29 2016 COZ096-098-290700- LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO- 1236 AM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES UNTIL 100 AM MDT... AT 1235 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF TOWNER...OR 19 MILES WEST OF TRIBUNE...MOVING SOUTH AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES. LAT...LON 3823 10219 3842 10222 3844 10205 3821 10205 TIME...MOT...LOC 0635Z 348DEG 17KT 3837 10210 HODANISH
Special weather statement, Jun 29, 1:04 AM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 104 AM MDT WED JUN 29 2016 COZ096-098-290730- LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO- 104 AM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES UNTIL 130 AM MDT... AT 104 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF BRISTOL...OR 15 MILES NORTHEAST OF LAMAR...MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOLLY...GRANADA...HARTMAN AND BRISTOL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3826 10253 3832 10231 3802 10209 3794 10240 TIME...MOT...LOC 0704Z 338DEG 23KT 3822 10239 HODANISH
Special weather statement, Jun 29, 1:34 AM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 134 AM MDT WED JUN 29 2016 COZ098-099-290800- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 134 AM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 200 AM MDT... AT 133 AM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF THUNDERSTORMS PRODUCING STRONG GUSTY NORTH WINDS 12 MILES NORTH OF TWO BUTTES...OR 26 MILES NORTHWEST OF THE SAUNDERS ELEVATOR...MOVING SOUTH AT 40 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TWO BUTTES AND TWO BUTTES RESERVOIR. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3745 10273 3802 10271 3797 10204 3745 10205 TIME...MOT...LOC 0733Z 358DEG 33KT 3774 10238 HODANISH
Special weather statement, Jun 29, 2:45 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 245 AM MDT WED JUN 29 2016 COZ098-099-290930- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 245 AM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 330 AM MDT... AT 245 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF TWO BUTTES...OR 23 MILES NORTHWEST OF THE SAUNDERS ELEVATOR...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OPEN COUNTRY OF SOUTHERN BENT COUNTY... TWO BUTTES AND TWO BUTTES RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3767 10259 3795 10233 3786 10204 3724 10205 TIME...MOT...LOC 0845Z 305DEG 19KT 3769 10236 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:00 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Jun 28, 7:26 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 28, 9:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 28, 9:34 PM MDT | Areal Flood Advisory | PUB | El Paso | 116 min |
| Jun 28, 9:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Jun 28, 10:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 28, 10:58 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 28, 11:37 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| Jun 29, 12:34 AM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 29, 12:41 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 37 min |
| Jun 29, 1:04 AM MDT | Special Weather Statement | PUB | Prowers | 26 min |
| Jun 29, 1:34 AM MDT | Special Weather Statement | PUB | Prowers | 26 min |
| Jun 29, 1:42 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 29, 2:56 AM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jun 29, 4:41 PM MDT | Special Weather Statement | PUB | 34 min | |
| Jun 29, 5:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 29, 5:23 PM MDT | Special Weather Statement | PUB | 37 min | |
| Jun 29, 5:30 PM MDT | Special Weather Statement | PUB | Elbert | 30 min |
Nearby
Special Weather Statements in Colorado, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.